# SDR SIMA200925703SUP

- Difficulty date: September 11, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 17,751 hours, 16,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000418401
- Condition: Corroded
- Location: Fuselage
- Part time: 17,751 hours, 16,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN BASE VISIT INSPECTION FOUND THE CENTER OMEGA BEAM CORRODED AROUND THE CARBON CROSSBEAM FORWARD OF FRAME 27.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED THE CENTER OMEGA BEAM FORWARD OF FRAME 27 AND REINSTALLED CARBON CROSSBEAM IAW EMB 145 SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
